Weirdies Supporting Weirdies!

Simplified Panel Only Schedule

How Panels work

All of these panels are run by their respective presenters. Cancellation Con doesn’t moderate or review them so please attend at your own discretion.

To attend, click on the links at the time they will be presenting.

Friday 4/3/2020

1pm EST

Before You Book A Professional Photoshoot by Lady Chapell Cosplay 1 1/2 hours
Streaming on their Instagram @ladychapellcosplay
Description: You want to book a professional photoshoot yet do not know where to begin? Lady Chapell Cosplay can help! With over three years of professional modeling experience, she can help make the right decision on a photographer of your dreams. Do not let your cosplay go unnoticed.

2PM EST

Kingdom Hearts: Deep Dive by Eclipse Cosplay & TorazKingz 1 hour
Streaming on their Instagram @eclipse_cos
Description: Join us as we drop right into the lore of KH and discuss as much details as we can and theorize about the future of the series.

2:30PM EST

Sew with me! by Strwberrymillkscosplay 30 to 1 hour
Streaming on their Instagram @strwberrymillkscosplay

3PM EST

Putting the play in cosplay: Easy ways to practice getting into character at a con. By Riptyde Cosplay 40 minutes
Streaming on their Instagram @riptydecosplay

5PM EST

Cancel-Chan Live Reading, and Discussion of The Indie Publishing Scene  by Ryan Callahan, Jessie Callahan, and Iso Rivers 40 minutes
Held on Zoom Meeting https://us04web.zoom.us/j/3907827697
In this panel we will doing a live reading of Cancel-Chan: The Origin Story with story and character creator Ryan Callahan, Co-Writer Jessie Callahan, and Cancellation-Con Organizer Iso Rivers. After a live reading of the comic we will be diving into a two part discussion of two important indie-publishing concepts: 1: the Client/Artist Relationship and 2: All About Indie Publishing.

Put Your Cosplay Face On! by Rouxan 2-3 hours
Streaming on their Instagram @undeadtoasty
Description: Join me for a cosplay makeup discussion! I will be applying a makeup look while streaming and will be answering all questions related to the specific techniques being used as well as any other questions that you guys are wondering about! Need tips for more masculine/feminine cosplay makeup? Wondering if Liquid Latex is right for you? Wondering how to conceal your eyebrows? Wondering why your makeup disappears in photos at con? I gotcha covered! Come with some questions and be ready for some havoc! *Adult Content: Some cursing*

6pm EST

Let’s Draw Pixel Art! by Ryan Callahan 60 min
Streaming on their Twitch Account https://www.twitch.tv/8bitpixelart
Description: A 60 minute presentation on the basics of how to create cute pixel art! Panel is hosted by Ryan Callahan illustrator and pixel artist for the Pizza Bros comic. In this, fun, engaging and exciting class you will learn: 1: What is Pixel Art? 2: Basic Terminology 3: Programs you can use to create it 4: How to create basic shapes 5: Character Design 6: Environment Design 7: How to put all that together into a comic book!

6:30PM EST

Anime Viewing lead by Anthony 1-1.5 hours
Streaming on the Discord
Description: Full dive into isekai, your source to another world. It’ll be on the discord voice channels

7PM EST

Live Stream Painting by Skulls and Sketches 3 hours Streaming on their Facebook page http://www.facebook.com/skullsandsketches/

8PM EST

Cosplay Comedy by Kyle Chrise 40 min
Streaming on their Facebook http://facebook.com/cosplaycomedy
Description: a stand up comedy show where comics perform In Costume and In-Character! *Adult Content: Although they are advised to keep it family friendly, some comics’ jokes will feature swearing and adult themes*

9PM EST

Banjo-Kazooie: From Dream to Smash by Matty’s Masquerades 30 minutes
Streaming on their Facebook https://www.facebook.com/mattysmasquerades/
Description: The history of one of the greatest franchises in gaming that had an unfortunate history – the bear and bird duo, Banjo-Kazooie! Encompassing the entire history from Project Dream to their recent addition in Super Smash Brothers Ultimate, and even going over one of gaming’s greatest mysteries, Stop ‘n’ Swop!

 

Saturday 4/4/2020

1pm EST

Disability in Alternative Media: The Nerd’s Guide to Representation by Kat Sugar 60 minutes
Streaming on their Instagram @https://www.twitch.tv/kittykatvoid
Description: In this panel we look at the growing representation of the divergent to those in mobility devices, a loving and caring guide to nerdy media helping out with proper disability representation.

2PM EST

Make it 20% cooler- a guide to extra details on cosplay. by Icellina Marexanté 30 Minutes
Streaming on their Twitch https://twitch.tv/icellina
Description: Making cosplay is hard, making a great cosplay stand out in a sea of great cosplays? Even harder! Join instagrams Lady Icellina in the fine art of being extra. From beading, embroidery, trims, bedazzling, painting, lights, etc., the sky is the limit to making it glow, sparkle, and shine!

3PM EST

Advice and Perspective from a Cosplayer and Crafter that has Been There From the Beginning by Leslie Harry 1 hour
Streaming on their Instagram @leslieharry
Description: I have been crafting, cosplaying, and attending conventions since the beginning. I have raised two daughters while participating in the convention scene. They are now part of it as well. I have talked to many parents that do not understand how truly creative, innovative, and inclusive this community is and have changed their minds. I now run a leatherworking business and vend at conventions. My goal is to make an empire of crafters and cosplayers and writers and artists – providing jobs for creatives and enthusiasts. Join me to talk about perspective. Have your parents ask me questions if they don’t understand what you are doing. I have a lot of experience, ideas, and enthusiasm for the future of the creative community!

A beginners guide to cosplay and conventions! by Audrey Rabuck 45 minutes
Streaming on their Twitch https://m.twitch.tv/eumber/profile

Title: Dye, Dye, Dye! by Dani Luma 1 hour
Streaming on their Instagram @dani_luma_
Description: A panel focused on… well it’s kind of obvious, Dyeing! Live from Daniele Illuminated’s kitchen we will dye pieces of a cosplay together in under an hour!
We will talk about what kinds of dyes that could be used, what to use on different fabrics, a little bit on wig dyeing and more!

4PM EST

Rainbow Skin: Makeup for Alien Skin Tones by Rosie Garcia 45 min
Streaming on their Instagram @rosiegarciacosplay

6PM EST

Wigs 101 by Eclipse Cosplay & TorazKingz 1 hour
Streaming on their Instagram @eclipse_cos
Description: Don’t know where to start when it comes to cosplay wigs? Where do you buy them? How do you do those crazy spikes or dye things custom colours? We’ll answer all your wig related questions!

6:30PM EST

Anime Viewing lead by Anthony 1-1.5 hours
Streaming on the Discord
Description: Full dive into isekai, your source to another world. It’ll be on the discord voice channels

7PM EST

Coronavirus: What is it & how to deal with it by Dean Aquino 1 hour
Streaming on their Instagram @wildgoldean

Live Stream Painting by Skulls and Sketches 3 hours Streaming on their Facebook page http://www.facebook.com/skullsandsketches/

8PM EST

Vibing Concert with Relpy! by Roger Estrada 45 mins to an hour
Streaming on their Instagram @relpymancosplay
Description: A concert filled with geek songs, pop songs, and musical theater songs. Come vibe with me! Pg-13

Dark Side of Dating Sims: Horrors of the Deep [18+ panel] by Kat Sugar 60 minutes
Streaming on their Twitch https://www.twitch.tv/kittykatvoid
Ever wondered how far you can stumble, how deep the other side of dating sims go? From the depraved to the disturbing, we discover the other side of Visual Novels and Dating Sims.  ADULT CONTENT: *Dark Side of Dating Sims content: Themes of murder, suicide, yanderes, sexual acts, rape, magic sex fairies, lingerie and fish. Viewer discretion is advised.*

9PM EST

LGBTQIA+ Themes in Sailor Moon by Elisa Crockett 1 hour
Streaming on their Facebook https://m.facebook.com/CVondillarizz/
ADULT CONTENT: *Discussion surrounding adult and same sex relationships. Viewer Discretion Advised*

Sunday 4/5/2020

10AM EST

LGBT+ and Me: A Fabulous Guide to Dating Sims by Kat Sugar 60 minutes
Streaming on their Twitch https://www.twitch.tv/kittykatvoid
Description: Ever wanted to kiss a moth? Looking for that perfect content of pronoun choice and nonbinary content? Or maybe you’re looking for the perfect lesbian oriented game? In this panel we tackle a few visual novels and dating sims that will prove to you inclusion is alive and thriving.

12PM EST

Winx Club: The History of an Obscure Yet Lasting Franchise by Matty’s Masquerades 10-20 minutes
Streaming on their Facebook page https://www.facebook.com/mattysmasquerades/
Description: Do you remember the show “Winx Club”? Well, believe it or not, it still exists. This franchise has been through more than you may believe, going through different production companies and it has a very interesting history. Come join the club – We are the Winx!

1PM EST

Weathering: Getting Down and Dirty by Rouxan 1-2 hours
Streaming on their Instagram @undeadtoasty
Description: This totally clean panel is a how-to guide for all things weathering cosplay and props! We will be talking about storytelling through weathering, I will show examples of weathering with full explanations of how they were done. I will be demoing techniques upon request, and answering any question! Come join me for some nice dirty fun!  *Adult Content: Some cursing*

2PM EST

Not-so Final Fantasy by Eclipse Cosplay & TorazKingz 1 hour
Streaming on their Instagram @eclipse_co
Description: Let’s be honest, it’s never the Final Fantasy, is it? Join us as we talk about this expansive series, the upcoming Final Fantasy VII Remaster and all past and future games!

3:30PM EST

Cosplay corner: getting started by Sarah-Beth Davis 2 hours
Streaming on their Instagram @Trashguardian_cos

5:30PM EST

Danganronpa Fan/Cosplay Meetup hosted by Devin Ream 45 minutes to 1 hour
Streaming on their Instagram @bigboi_cosplay

6PM EST

 

6:30PM EST

Anime Viewing lead by Anthony 1-1.5 hours
hours
Streaming on the Discord
Description: Full dive into isekai, your source to another world. It’ll be on the discord voice channels

7Pm EST

Live Stream Painting by Skulls and Sketches 3 hours Streaming on their Facebook page http://www.facebook.com/skullsandsketches/

8PM EST

What is Steampunk ? – A group Discussion by Lord and Lady Towers 1 hour
Streaming on their Facebook page http://www.facebook.com/steamtowers
ADULT CONTENT: *Discussion may involve discussion of the sexier side of steampunk. Viewer Discretion Advised*

 

Next Post

Previous Post

Leave a Reply

© 2020 Weird Is The New Normal

Theme by Anders Norén